Facebook Pixel

I took emergency contraception (Plan B) almost immediately after sex (about 30 mins) and I had a short 3 day "period" a few days after taking, it's around the time I would have my normal period and I'm starting to get worried because I haven't gotten it.

By December 19, 2015 - 11:18am
Rate This

I had sex about 3 weeks ago and we used a condom, but it slipped off

Add a Comment1 Comments


Hello and welcome to EmpowHer,
The bleeding you experienced was a normal side effect of the drug and not your regular period. Your regular period will most likely be irregular, but this does not mean you are pregnant. Other common side effects include: nausea, tender breasts, and cramping.

December 19, 2015 - 6:36pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!